I guess today I am halfway through month 3. There were a few days last week when I had no actives, but then I got two, one on each cheek I have been really good at leaving them alone though, so right now they are just red marks, healing. If it weren't for that, I would have no actives. Just a lot of scars and redness. So I'm pretty happy about that. Definitely seeing progress. I am able to go out with just a bit of cover-up on the worst parts of my cheek, where there are a lot of marks from previous breakouts. I can definitely see that my skin will be clear in a couple of months. I am just so worried about the scarring. I can't wait to get laser! I will definitely do it, as soon as I can.
I am still okay on the dryness front. Only my lips give me problems, and maybe my eyes in the mornings. My skin seems to be thinner though; when I scratch too hard, I sometimes tear my skin.
My biggest issue right now is iron-deficient anemia. I got my blood tested at the beginning of this month, and they said my iron levels were pretty low. They were normal before I began Accutane. Must be a correlation. Anyways, maybe that explains why I have been feel so crappy. I am on special supplements now, so hopefully that will help.
I have been having mood swings, anxiety, and not depression, but feeling 'low.' My husband said I have not been myself lately. I know it's a side effect of the drug, but I have also been under a lot of pressure having two of my stepdaughters staying with us for the summer. Anyways, I figure I would rather feel bad knowing that it will end and I am fixing my face, than feel bad because I have acne and there's nothing I can do about it!
I think I just need to work on overcoming my emotions and pushing through the bad moods. I feel sorry for my hubby, it's really not fair. And he's been so good about everything.
I think it's also possible my bad moods have also been caused by the anemia. So hopefully the iron supplements will fix it?
Birth control also doesn't help. Ugh, so many pills every day! I just want it all to be over. It seems so frickin unfair, honestly.
Anyways, as I said, things do seem to be improving, so I have hope. I am going to ask my derm to up my dose from 40 mg to 60 mg when I see him in 2 weeks. I know it will just make my side effects worse, but I want this to be over.
I will post pictures soon.